# SDR USAA2011052300007

- Difficulty date: May 14, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: R53315279201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 GALVANIC CORROSION ON STRINGER FITTING 10 INCHES FORWARD OF FR40, S50R.  REPLACED STRINGER AT FR40, S50R IAW A330 SRM 53-00-14, SRM 51-42-11.
